# SDR DLL17981582

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 31914920
- Condition: Torn
- Location: D-Hyd Syst
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

UPON STARTING NR 3 ENGINE, EXPERIENCED RAPID LOSS OF 'D' SYSTEM HYDRAULIC FLUID.  FOUND O-RING ON D-SYSTEM HYDRAULIC MULE FITTING TORN, REF IPC 29-11-35 ITEM 85.  REPLACED SAME.  SERVICED AND LEAK CHECKED HYDRAULIC SYSTEM.  OK FOR SERVICE.
